# SDR 2015FA0000451

- Difficulty date: September 7, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- Aircraft: N97W
- Make and model: Amtr LANCAIR235
- Aircraft serial: 120
- Aircraft time: 543 hours
- Engine: Lyc O235*
- Propeller: Amtr 582
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 10541
- Part serial: UNK
- Condition: Missing
- Location: Propeller
- Component: Propeller, Amtr
- Component part number: 6272
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE COMPOSITE PROPELLER SPINNER, PN 1054-1 SEPARATED OR BROKE APART AND IMPACTED 1 BLADE OF THE WOODEN PROPELLER, MODEL 6272.  THE PROPELLER SUSTAINED DAMAGE AND PARTIAL SEPARATION OF THE OUTER .3333 OF THE BLADE.  AN UNEVENTFUL EMERGENCY LAND WAS ACCOMPLISHED.  INVESTIGATION REVEALED THAT ALL SPINNER BULKHEAD SCREWS HAD REMAINING COMPOSITE MATERIAL EXCEPT FOR 1.  THE SPINNER WAS NOT RECOVERED.
